# SDR DALA2024102510401

- Difficulty date: October 25, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUTOUT (DRAIN AREA) OF LH SLIDING WINDOW AT FWD UPPER FUSELAGE. SUMMARY OF NRC 00047: CRACK ON CUTOUT (DRAIN AREA) OF LH SLIDING WINDOW AT FWD UPPER FUSELAGE WAS REPAIRED PER PRI 621091-14 REV 1 AND ER/A 621091-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-621091 ADDED FOR AC 9529. (LP #0626579)
